# SDR IPXA10M58171

- Difficulty date: December 29, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1959-1975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, REPAIR SURVEY SEQUENCE NR 290-F1-06, BETWEEN STA 1959 AND 1975, L40L AND L45L SRM 53-50-00, FIG. 16, VOL 1, REV 38 REQUIRES INNER DOUBLER TO BE .068 AND OUTER TO BE .080, ACTUAL INNER DOUBLER IS .080 AND OUTER DOUBER IS .100.  REMOVED DOUBLER AND INNER DOUBLER, REMOVED DAMAGE, FABRICATED AND INSTALLED NEW REPAIR DOUBLERS AND FILLERS IAW SRM 53-00-15 REPAIR 8, FIG. 202
